# SDR 2008UALA03323

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 46,141 hours, 33,086 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Stiff
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS EXCESSIVE CONTROL COLUMN FORCE REQUIRED FOR PITCH.
